# SDR FDEA201905030990

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,527 hours, 29,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  304   52-20  6276  02MAY19  MEM  FACT  U  L1 DOOR EMERGENCY DOOR ASSIST AIR RESERVOIR NEEDS TO BE SERVICED. SERVICED L1 DOOR EMERGENCY DOOR ASSIST AIR RESERVOIR REF. AMM 52-10-01.
